SOME EQUIVALENCE THEOREMS ON ABSOLUTE SUMMABILITY METHODS


Ozarslan H.

INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS, vol.13, no.1, pp.93-97, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2017
  • Title of Journal : INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.93-97

Abstract

In this paper, we obtained necessary and sufficient conditions for the equivalence of two general summability methods. Some new and known results are also obtained.